Half integer values of order-two harmonic numbers sums

Authors

  • A. Sofo

Abstract

Half integer values of harmonic numbers and reciprocal binomial coefficients sums are investigated in this paper. Closedform representations and integral expressions are developed for the infinite series.

Downloads

Published

25.10.2016

Issue

Section

Research articles

How to Cite

Sofo, A. “Half Integer Values of Order-Two Harmonic Numbers Sums”. Ukrains’kyi Matematychnyi Zhurnal, vol. 68, no. 10, Oct. 2016, pp. 1418-29, https://umj.imath.kiev.ua/index.php/umj/article/view/1929.